# SDR UALA2013052103502

- Difficulty date: May 21, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 58,499 hours, 21,976 cycles
- Engine: Iae V2527A5
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Panel
- Part number: 1412KID0203
- Part serial: 28
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING FUEL PANEL IND INOP.  REPLACED FUEL PANEL INDICATOR PANEL IAW AMM. OPS CHECKED GOOD IAW MM.
